Access count of this item: 190

Files in This Item:
File Description SizeFormat 
1264_11.pdf984.16 kBAdobe PDFView/Open
Title: PERIODIC SOLUTIONS FOR FORCED VAN DER POL TYPE EQUATIONS (Mathematical Economics : Dynamic Macro-economic Theory)
Authors: Egami, Chikahiro
Hirano, Norimichi
Author's alias: 江上, 親宏
平野, 載倫
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 159
End page: 172
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.